# SDR UALA2013032501839

- Difficulty date: March 23, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Aircraft time: 73,088 hours, 27,201 cycles
- Engine: Pwa PW2037
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Smoke Detector
- Condition: Miswired
- Location: Fwd Lav
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND CB N8 AT P11 POPPED WHEN FIRST CLASS LAV DOOR LATCH SWITCH LOCKED.  CONNECTOR D42 CHECKED NO DAMAGE FOUND.  FOUND SMOKE DETECTOR WIRES IN FWD LAVATORY INSTALLED INCORRECTLY.  INSTALLED AND SECURED WIRES REF WDM 26-14-11, OPS CHECKED GOOD.
